MAUDE Adverse Event Report: ST. JUDE MEDICAL VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the start of a premature ventricular tachycardia procedure, the new catheter interface module was unable to communicate with the viewmate system, which resulted in a delay.The catheter and console were replaced with a non-abbott (biosense) system and the procedure was completed without adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17025250
Report Number2184149-2023-00113
Device Sequence Number17874593
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public05415067013743
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number8874750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown